# SDR SWIA201334229

- Difficulty date: July 27, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 25,413 hours, 15,434 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Shield
- Condition: Chafed
- Location: Lt Mlg Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG HARNESS HAS CHAFED SHIELDING OTBD.  C-CHECK REPAIRED THE OUTER PROTECTIVE SLEEVE OF WIRING HARNESS IAW REO.
